MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. VIDEO ADAPTER

SHIRAKAWA OLYMPUS CO., LTD. VIDEO ADAPTER
Model Number A10-T2
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported that the subject device had poor focus and image was out of focus.The issue was identified during pre-use inspection.The intended procedure was completed.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.The device history record was unable to be reviewed for this device since the serial number was not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.The device was returned to olympus for inspection and the reported failure was confirmed.A definitive root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: inability to focus due to poor focus operation.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description

Brand Name
VIDEO ADAPTER
Common Device Name
VIDEO ADAPTER
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19601161
Report Number3002808148-2024-34258
Device Sequence Number12345900
Product Code FET
UDI-Device Identifier04953170023422
UDI-Public04953170023422
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K971416
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA10-T2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/17/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/10/2024
Supplement Date Received by Manufacturer06/30/2024
Initial Report FDA Received Date06/24/2024
Supplement Report FDA Received Date07/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BF-3C40 BRONCHOSCOPE
Patient SexUnknown